# SDR SWAA2025112538673

- Difficulty date: November 22, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N8786Q
- Make and model: Boeing 737-8
- Aircraft serial: 67782
- Aircraft time: 10,064 hours, 5,014 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE INOPERATIVE.   R & R FWD MEGAPHONE IAW AMM 25-64-00,  OPS CHECKED GOOD.
